# SDR UALA2011021600801

- Difficulty date: February 14, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 79,417 hours, 12,849 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Torn
- Location: N2 Eng Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON NR 2 ENG VISUAL INSP FOUND FUEL LEAK FROM FUEL OIL COOLER OUTLET HOSE LEAKING, FUEL ON FUEL PUMP INLET LINE CONNECTION. FOUND AND REPLACED TORN PACKING ON FUEL LINE, RAN NR 2 ENG AND NO LEAKS NOTED.  FOUND FUEL LINE OK, JUST NEEDED TO REPLACE TORN O-RING.
